Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1981, Volume 36, Issue 1(217), Pages 173–192 (Mi umn2655)  

On decompositions of discrete groups of motions of the plane

H. Zieschang


Full text: PDF file (1102 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1981, 36:1, 193–215

Bibliographic databases:

MSC: 22E40, 20E06, 20H15

Citation: H. Zieschang, “On decompositions of discrete groups of motions of the plane”, Uspekhi Mat. Nauk, 36:1(217) (1981), 173–192; Russian Math. Surveys, 36:1 (1981), 193–215

Citation in format AMSBIB
\Bibitem{Zie81}
\by H.~Zieschang
\paper On decompositions of discrete groups of motions of the plane
\jour Uspekhi Mat. Nauk
\yr 1981
\vol 36
\issue 1(217)
\pages 173--192
\mathnet{http://mi.mathnet.ru/umn2655}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=608944}
\zmath{https://zbmath.org/?q=an:0482.20026}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1981RuMaS..36..193Z}
\transl
\jour Russian Math. Surveys
\yr 1981
\vol 36
\issue 1
\pages 193--215
\crossref{https://doi.org/10.1070/RM1981v036n01ABEH002544}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981NZ75300006}


Linking options:
  • http://mi.mathnet.ru/eng/umn2655
  • http://mi.mathnet.ru/eng/umn/v36/i1/p173

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:206
    Full text:102
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021